# SDR SWAA2021100417813

- Difficulty date: September 13, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 747-767; R.B.L. 22; W.L. 154. ; / [01] REMOVED ACB FLOOR TO SIDEWALL SUPPORT R/H BS727-767 RBL22 WL154 PER SRM 51-40-02.; [02] REMOVED ACB FLOOR TO SIDEWALL SUPPORT R/H BS727-767 RBL22 WL154 PER SRM 51-40-02.; [03] REMOVED CORROSION ON AFT CARGO BAY TO SIDEWALL SUPPORT AT BS 747 TO 767 ;RBL 22 WL 154. DIMENSION L=2' W=1 ;X DEPTH =12. ORIGINAL THICKNESS .040' REMAINING THICKNESS .028' EVALUATED DAMAGE EXCEED 10% OF ORIGINAL THICKNESS FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2 FIG#103 'E'.TOOL USED MICROMETER S/N 87172291 DATE DUE 05/2022.; [04] REMOVED CORROSION ON AFT CARGO BAY TO SIDEWALL SUPPORT AT BS 747 TO 767 ;RBL 22 WL 154. DIMENSION L=2' W=1 ;X DEPTH =.012 ORIGINAL THICKNESS .040' REMAINING THICKNESS .028' EVALUATED DAMAGE EXCEED 10% OF ORIGINAL THICKNESS FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2 FIG#103 'E'.TOOL USED MICROMETER S/N 87172291 DATE DUE 05/2022.; [05] LOCATED AND DRILLED AFT CARGO NEW FLOOR TO SIDEWALL SUPPORT AT BS 727 TO 767 RBL 22 WL 154 OUT OF MATERIAL BAC96-377 LOT#1467164-1 IAW SRM 51-40-05 AND DWG 146A7502 REV:11] INSTALLED NEW ACB FLOOR TO SIDEWALL SUPPORT BS727 - BS767 RBL 22 WL 154 IAW SRM 51-40-02-0G-0 AND DWG'S 146A7500 REV:- AND 146A7502 REV:-; [12] INSPECTION COMPLETE; [13] UPDATED MEASUREMENTS
